# SDR IPXA12B73984

- Difficulty date: June 14, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-400
- Engine: Ge CF680C2B1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

IFSD - 'ENG 1 OIL FILT' EICAS FOLLOWED QRH PROCEDURES, NOTED OIL TEMP 121 & PRESS 87.   MCD INSPECTION, FOUND LARGE AMOUNT OF DEBRIS. R & R NR 1 ENGINE IAW TC 71- 000-00-01 AND OPS CHECKED.
